# SDR MALA976366

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: 460250
- Condition: Failed
- Location: Rt Y Duct
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R-ZONE HIGH TEMP ILLUMINATED DURING TAKEOFF, LIGHT EXT WHEN ENG 3 AND 4 AIR VALVES WERE CLOSED.  REPLACED WORN PERI-SEALS ON RT Y-DUCT.  RAN A/C, OPS CHECKS GOOD.
